Some duality relations for local splines

Authors

  • S. G. Dronov
  • A. A. Ligun

Abstract

We obtain duality relations for local periodic cubic and parabolic splines of minimal defect and establish some of their corollaries.

Published

25.01.1995

Issue

Section

Research articles

How to Cite

Dronov, S. G., and A. A. Ligun. “Some Duality Relations for Local Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 12–19, https://umj.imath.kiev.ua/index.php/umj/article/view/5377.